MathSciNet Relay Station
MathSciNet bibliographic data
MR2737787 (2012b:20020) 20C30 (18E05)
Comes, Jonathan; Ostrik, Victor On blocks of Deligne's category $\underline{\rm Re}{\rm p}(S\sb t)$. Adv. Math. 226 (2011), no. 2, 1331–1377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement